Alert archive / Massachusetts / Frost Advisories in 2013

Frost Advisory 5, NWS Boston/Norton, MA

September 5, 2013Franklin County, Hampshire County, Massachusetts; Cheshire County, New Hampshire

NWS Boston/Norton, MA issued this frost advisory at Sep 5, 2013, 3:50 PM EDT for Franklin County, Hampshire County, Massachusetts; Cheshire County, New Hampshire. It took effect at Sep 6, 2013, 3:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Sep 5, 2013, 3:50 PM EDT (19:50 UTC)
In effect from
Sep 6, 2013, 3:00 AM EDT
Expired
Sep 6, 2013, 7:00 AM EDT
In force
4 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampshire County, MA, Cheshire County, NH

The radar

The Albany radar (KENX), 128 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WWUS71 KBOX 051950
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
350 PM EDT THU SEP 5 2013

...FROST ADVISORY TONIGHT FOR NORTHWEST MA AND SOUTHWEST NH...

.HIGH PRESSURE OVER THE GREAT LAKES LATE THURSDAY WILL CIRCULATE A
VERY COOL AIRMASS INTO SOUTHERN NEW ENGLAND TONIGHT WITH
TEMPERATURES DIPPING INTO THE MID 30S LATE ACROSS NORTHWEST
MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. THIS WILL RESULT IN
AREAS OF FROST.

MAZ002-003-008-NHZ011-060400-
/O.NEW.KBOX.FR.Y.0005.130906T0700Z-130906T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
CHESHIRE NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...JAFFREY...KEENE
350 PM EDT THU SEP 5 2013

...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM EDT FRIDAY.

* LOCATION...NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE.

* TEMPERATURES...MID 30S.

* TIMING...3 AM TO 7 AM.

* IMPACTS...POSSIBLE DAMAGE TO SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

NOCERA

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
3 follow-up statements
672 
WWUS71 KBOX 060214
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1014 PM EDT THU SEP 5 2013

...FROST ADVISORY CONTINUES FOR NORTHWEST MA AND SOUTHWEST NH...

.HIGH PRESSURE OVER THE GREAT LAKES LATE THURSDAY WILL CIRCULATE
A VERY COOL AIRMASS INTO SOUTHERN NEW ENGLAND OVERNIGHT WITH
TEMPERATURES DIPPING INTO THE MID 30S DURING THE EARLY MORNING
HOURS ACROSS NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE.
THIS WILL RESULT IN AREAS OF FROST.

MAZ002-003-008-NHZ011-061015-
/O.CON.KBOX.FR.Y.0005.130906T0700Z-130906T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
CHESHIRE NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...JAFFREY...KEENE
1014 PM EDT THU SEP 5 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT
FRIDAY...

* LOCATION...NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE.

* TEMPERATURES...MID 30S.

* TIMING...3 AM TO 7 AM.

* IMPACTS...POSSIBLE DAMAGE TO SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
967 
WWUS71 KBOX 060757
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
357 AM EDT FRI SEP 6 2013

MAZ002-003-008-NHZ011-061100-
/O.CON.KBOX.FR.Y.0005.000000T0000Z-130906T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
CHESHIRE NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...JAFFREY...KEENE
357 AM EDT FRI SEP 6 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...

* LOCATION...NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE.

* TEMPERATURES...IN THE MID 30S.

* TIMING...THROUGH 7 AM.

* IMPACTS...POSSIBLE DAMAGE TO SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
072 
WWUS71 KBOX 061103
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
703 AM EDT FRI SEP 6 2013

MAZ002-003-008-NHZ011-061215-
/O.EXP.KBOX.FR.Y.0005.000000T0000Z-130906T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
CHESHIRE NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...JAFFREY...KEENE
703 AM EDT FRI SEP 6 2013

...FROST ADVISORY HAS EXPIRED...

THE THREAT OF ADDITIONAL FROST HAS SUBSIDED NOW THAT THE SUN HAS
RISEN THIS MORNING.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Sep 5, 3:47 PM EDT, 3 minutes earlier.

Area forecast discussion, Sep 5, 3:47 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
347 PM EDT THU SEP 5 2013

.SYNOPSIS...
HIGH PRESSURE OVER THE GREAT LAKES WILL DELIVER DRY BUT COOL WEATHER
INTO NEW ENGLAND TONIGHT AND FRIDAY. ALTHOUGH PLENTY OF SUNSHINE IS
EXPECTED FRIDAY. TEMPERATURES MODERATE TO SEASONAL LEVELS THIS
WEEKEND. A COLD FRONT MOVES THROUGH ON SUNDAY AND BRINGS SOMEWHAT
COOLER AIR EARLY NEXT WEEK. ANOTHER COLD FRONT MAY MOVE THROUGH
TOWARD NEXT THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...

*** AREAS OF FROST LATE TONIGHT/EARLY FRI AM ACROSS FAR INTERIOR ***

CLOUDS...

LOTS OF POST FRONTAL CLOUDINESS ACROSS SOUTHERN NEW ENGLAND. DIURNAL
CU/SC ACROSS NORTHWEST MA AND SOUTHERN NH WILL DISSIPATE WITH SUNSET
AND LOSS OF SOLAR HEATING. MID AND HIGH CLOUDS ACROSS THE REMAINDER
OF THE REGION WILL MOVE OFFSHORE AROUND OR SHORTLY AFTER 00Z AS MID
LEVEL TROUGH AXIS PUSHES OFFSHORE. LOW CLOUDS OVER CAPE COD AND THE
ISLANDS MAY DISSIPATE BRIEFLY THIS EVENING BUT SHOULD REDEVELOP
LATER TONIGHT AS LOW LEVEL LAPSE RATES INCREASE IN RESPONSE TO
INCREASING COLD AIR ADVECTION /CAA/ ON NORTHERLY WINDS.

NOT EXPECTING ANY OCEAN EFFECT PRECIP AS MODEL OCEAN INDUCED CAPES
ARE ONLY ABOUT 150 J/KG AND NCAPES 0.07. FOR PRECIP LIKE TO SEE
VALUES UP AROUND 400J/KG AND HIGHER ALONG WITH NCAPES GREATER THAN
0.18/. THUS ONLY SCT-BKN CLOUDS.

FROST POTENTIAL...

VERY DRY AIRMASS ADVECTING INTO SOUTHERN NEW ENGLAND LATE THIS
AFTERNOON WITH UPSTREAM DEW PTS IN THE 30S ACROSS NY STATE AND
NORTHERN NEW ENGLAND. THE COMBINATION OF LIGHT WINDS AND CLEARING
SKIES WILL PROMOTE RADIATIONAL COOLING. MULTIPLE MOS RUNS HAVE POSTED
LOWS IN THE M30S ACROSS NORTHWEST MA AND SOUTWEST NH. GIVEN THIS
TREND ALONG WITH UPSTREAM DEW PTS WILL HOIST A FROST ADVISORY FOR
THIS REGION AS FROST SHOULD BE MORE THAN JUST PATCHY.

TEMPS ARE AN EVEN BLEND OF MET AND MAV GUIDANCE WHICH YIELDS
WIDESPREAD 40S...WITH L50S IN THE URBAN AREAS/CAPE COD AND THE
ISLANDS. WHILE NOT RECORD BREAKING TEMPS TOMORROW MORNING MAY COME
WITHIN 5 DEGS OF RECORD LOWS.

STAYED AWAY FROM OUR IN HOUSE BIAS CORRECTED AS THIS AIRMASS
ADVECTING INTO THE REGION IS COOLER/DRIER THAN ANY OTHER AIRMASS IN
THE PAST 30 DAYS OR SO.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...

FRIDAY...

REAL NICE DAY COMING UP WITH LOTS OF SUNSHINE AND LIGHT WINDS. COULD
HAVE SOME LEFTOVER OCEAN EFFECT SC CLOUDS ACROSS CAPE COD AND THE
ISLANDS. THESE CLOUDS SHOULD THIN AND ERODE DURING THE AFTERNOON.
OTHERWISE LARGE SCALE SUBSIDENCE SHOULD DRY THE COLUMN /PER BUFKIT
RH TIME SECTIONS/ TO SUPPORT ABUNDANT SUNSHINE.  SOME MID LEVEL
TROFFINESS OVER THE REGION BUT TEMPS ALOFT MODIFY FROM -17C AT H5
THIS AFTERNOON TO -11C 18Z FRI. THUS NOTHING MORE THAN FEW OR SCT
DIURNAL CLOUDS.

AS FOR TEMPS...H85 TEMPS COOL DOWN TO ABOUT +4C TO +6C TOMORROW.
GOOD BLYR MIXING /AWAY FROM THE COASTLINE/ UP TO 800-850MB SHOULD
SUPPORT HIGHS IN THE U60S TO L70S. THESE TEMPS ARE ABOUT 5-8 DEGS
COOLER THAN NORMAL.

HOWEVER THE COOL TEMPS WILL BE OFFSET SOMEWHAT BY LIGHT WINDS AND
ABUNDANT EARLY SEP SUNSHINE. LIGHT PGRAD WILL ALSO PROMOTE AFTERNOON
SEABREEZES.

FRI NIGHT...

NOT AS COOL AS RIDGE AXIS SLIPS SOUTH OF NEW ENGLAND WITH RETURN
FLOW BRINGING SOME WARM ADVECTION CLOUDINESS ALONG WITH LOW LEVEL
WAA. HOWEVER DRY WEATHER PREVAILS.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...

BIG PICTURE... RIDGE WEST/TROUGH EAST DURING THE WEEKEND. THE FLOW
THEN FLATTENS OUT EARLY WEEK OVER THE NORTHERN TIER OF THE USA WHILE
THE SUBTROPICAL HIGH REMAINS IN CONTROL ACROSS THE SOUTH. THIS WILL
BRING MODERATING TEMPS TO NEW ENGLAND. PHASING SHORTWAVES FROM THE
GULF OF ALASKA AND THE PACIFIC NORTHWEST WILL THEN FORM A DEEPENING
TROUGH OVER THE GREAT LAKES WEDNESDAY-THURSDAY APPROACHING THE
NORTHEAST USA LATE IN THE FORECAST PERIOD.

THE DAILIES...

SATURDAY... OFFSHORE SURFACE HIGH PRESSURE REMAINS IN CONTROL WITH
WEST-SOUTHWEST WINDS ACROSS THE REGION. MOISTURE FIELDS SHOW SOME
CLOUD POTENTIAL BUT PRIMARILY THIN AND AOA 10 THOUSAND FEET. SO THIS
SHOULD BE A FINE DAY. MODEL MIXING DEPTHS ARE BELOW 900 MB WHICH
SEEMS RATHER LOW. GFS SHOWS MODEST WARMING AT 850 MB AND SUFFICIENT
SUNSHINE TO MIX TO AT LEAST THAT LEVEL. MODEL MIXING DEPTHS ALSO
TEND TO UNDERVERIFY.  TEMPS AT 850 MB FORECAST 12-13C WHICH SHOULD
SUPPORT HIGHS AROUND 80F OR LOW 80S. WE USED THE WARMEST OF THE
GUIDENCE WHICH COMES IN AT UPPER 70S TO AROUND 80...THIS MAY END UP
BEING A SMIDGE COOL.

SATURDAY NIGHT...INCREASING CLOUDS AS SHORTWAVE MOVES THROUGH THE
UPPER TROUGH AND PUSHES A COLD FRONT INTO NORTHERN NEW ENGLAND.
BEST DYNAMICS REMAIN IN VT/NH/ME SO BEST CHANCE OF ANY PCPN WILL BE
THERE.  STABILITY PARAMETERS ARE RATHER MARGINAL SO NO FORECAST OF
THUNDER AT THIS TIME.  TEMPS ARE A BLEND OF MOS.

SUNDAY... COLD FRONT MOVES THROUGH DURING THE DAY. CONTINUED CHANCE
OF SHOWERS. CAPE AND LI FAVORABLE FOR THUNDER...BUT SOUTH OF THE
ISLANDS. CLEARING SKIES AND A WIND SHIFT TO NORTHWEST DURING THE
AFTERNOON. NAM SHOWS POTENTIAL WIND GUSTS TO 25 KNOTS...GFS SHOWS
GUSTS TO 20 KNOTS.  HIGH PRESSURE BUILDS IN SUNDAY NIGHT. WINDS WILL
DIMINISH OVERNIGHT AND DEWPOINTS WILL FALL TO 35-45. THIS
COMBINATION MAY ALLOW ANOTHER ROUND OF RADIATIONAL COOLING WITH
POTENTIAL FROST VALUES IN PARTS OF SOUTHERN NH AND WESTERN MASS.

MONDAY-TUESDAY... HIGH PRESSURE OVER THE REGION MONDAY MOVES
OFFSHORE TUESDAY. FAIR WEATHER BOTH DAYS.

WEDNESDAY-THURSDAY... THE NEXT SHORTWAVE APPROACHES MIDWEEK. AT THIS
TIME MOST OF THE SUPPORT FOR CLOUDS/PCPN LOOKS TO BE NORTH OF OUR
AREA. HOWEVER WE EXPECT PARTIAL CLOUD COVER DURING THIS TIME WITH A
CHANCE OF SHOWERS PRIMARILY WEDNESDAY NIGHT/THURSDAY AS THE
SHORTWAVE PUSHES A COLD FRONT THROUGH THE REGION.  SUFFICIENT
INSTABILITY FOR A CHANCE OF THUNDER.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

OVERVIEW /THROUGH FRIDAY NIGHT/...HIGH CONFIDENCE OVERALL...

THROUGH 00Z...VFR FOR MOST TERMINALS WITH THE EXCEPTION BEING
ACROSS SOUTHEAST MA WHERE IFR CIGS WILL PERSIST UNTIL 00Z OR SO.
OTHERWISE DRY WEATHER WITH NNW WINDS...EXCEPT ENE ALONG EASTERN MA
COAST.

AFTER 00Z...VFR WITH IFR CIGS OVER CAPE COD AND THE ISLANDS ERODING
BRIEFLY BEFORE RETURNING AGAIN AROUND 09Z. LIGHT NORTH WINDS
EXCEPT NE ALONG THE COAST.

FRI...VFR WITH DRY WEATHER AND LIGHT WINDS...EXCEPT SEABREEZE
ALONG THE COAST.

FRI NIGHT...VFR WITH PATCHY IFR IN FOG ACROSS INTERIOR VALLEYS.

KBOS TERMINAL...GENERALLY HIGH CONFIDENCE IN TAF. OCCASIONAL MVFR
CIGS WITH ENE WINDS TRENDING BACK TOWARD NORTH AFTER SUNSET. LIGHT
NORTH WINDS FRI AM THEN BECOMING SE AROUND MIDDAY.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF AND VFR CONDITIONS.

OUTLOOK...SATURDAY THROUGH TUESDAY...

GENERALLY VFR THROUGH THE PERIOD.  BRIEF MVFR CIGS/VSBYS IN
SCATTERED SHOWERS/TSTMS SATURDAY NIGHT/SUNDAY AS A COLD FRONT MOVES
THROUGH. NORTHWEST WINDS BEHIND THE COLD FRONT MAY GUST 20-25 KNOTS
SUNDAY AFTERNOON/EVENING.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH FRIDAY NIGHT/...HIGH CONFIDENCE.

TONIGHT...

MODEST NNE WIND TONIGHT. OTHERWISE DRY WEATHER AND GOOD VSBY.

FRI...

EXCELLENT BOATING WEATHER WITH HIGH PRES OVERHEAD PROVIDING LIGHT
WINDS THEN BECOMING ONSHORE DURING THE AFTERNOON. DRY WEATHER AND
GOOD VSBY.

FRI NIGHT...

HIGH PRES SLIPS SOUTH OF NEW ENGLAND WITH SSW WINDS DEVELOPING. DRY
WEATHER AND GOOD VSBY PREVAIL.

OUTLOOK...SATURDAY THROUGH TUESDAY...

A COLD FRONT CROSSES THE WATERS SUNDAY WITH WIDELY SCATTERED
SHOWERS/TSTMS. NORTHWEST WINDS SUNDAY AFTERNOON/EVENING MAY GUST
TO 25 KNOTS...THEN DIMINISHING SUNDAY NIGHT. SEAS WILL REMAIN
BELOW 5 KNOTS THROUGH THE FORECAST PERIOD.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY FROM 3 AM TO 7 AM EDT FRIDAY FOR MAZ002-003-008.
NH...FROST ADVISORY FROM 3 AM TO 7 AM EDT FRIDAY FOR NHZ011.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...WTB/NOCERA
NEAR TERM...NOCERA
SHORT TERM...NOCERA
LONG TERM...WTB
AVIATION...WTB/NOCERA
MARINE...WTB/NOCERA
Hazardous weather outlook, Sep 5, 4:28 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
428 AM EDT THU SEP 5 2013

MAZ002>004-NHZ011-060830-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CHESHIRE NH-
428 AM EDT THU SEP 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FRANKLIN AND NORTHERN
WORCESTER COUNTIES IN MASSACHUSETTS...AND CHESHIRE COUNTY IN
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PATCHY FROST IS EXPECTED TONIGHT ACROSS THE NORMALLY COLDER
LOCATIONS. THERE IS A MODERATE PROBABILITY A FROST ADVISORY COULD
BE ISSUED LATER TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ005>024-026-NHZ012-015-RIZ001>007-060830-
HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-
428 AM EDT THU SEP 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...SOUTHERN NEW HAMPSHIRE...RHODE ISLAND AND ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE...FRANKLIN AND NORTHERN WORCESTER
COUNTIES.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-060830-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
428 AM EDT THU SEP 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

In the hours before

Special weather statement, Sep 5, 12:26 PM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1226 PM EDT THU SEP 5 2013

MAZ002>004-NHZ011-052000-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CHESHIRE NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...JAFFREY...KEENE
1226 PM EDT THU SEP 5 2013

...SOME FROST POSSIBLE IN TYPICALLY COOLER VALLEYS TONIGHT...

LOW TEMPERATURES TONIGHT ARE EXPECTED TO COOL ENOUGH SUCH THAT
SOME PATCHY FROST MAY DEVELOP IN PORTIONS OF NORTHWEST
MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. THIS IS ESPECIALLY
TRUE IN VALLEYS THAT ARE TYPICALLY COOLER THAN SURROUNDING AREAS.
THOSE WITH SENSITIVE VEGETATION MAY WISH TO TAKE ACTION TO
PROTECT PLANTS FROM THIS FROST.

Nearby

Frost Advisories in Massachusetts, 2013Frost Advisories in New Hampshire, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.